# SDR BH1R708876

- Difficulty date: January 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N407LR
- Make and model: Bell 407
- Aircraft serial: 53279
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 406012102109
- Part serial: AFS1220
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Part time: 1,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST OVERHAUL OF TAIL ROTOR HUB, YOKE ASSEMBLY WAS FOUND TO HAVE BOTHE INBOARD BEARING RACES WORN OUT OF LIMITS.  REMOVED AND REPLACED YOKE.
